Acta Mathematica, 1996, Volume 179

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Hausdorff dimension and Kleinian groups

Christopher J. Bishop Department of Mathematics, SUNY at Stony Brook Peter W. Jones Department of Mathematics, Yale University

TBD mathscidoc:1701.331838

Acta Mathematica, 179, (1), 1-39, 1994.11
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 465 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Troncature pour les espaces symétriques réductifs

Patrick Delorme Institut de Mathématiques de Luminy UPR 9016 du CNRS, Faculté des sciences de Luminy

TBD mathscidoc:1701.331839

Acta Mathematica, 179, (1), 41-77, 1996.4
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 328 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Heat kernel asymptotics and the distance function in Lipschitz Riemannian manifolds

James R. Norris Statistical Laboratory, University of Cambridge

TBD mathscidoc:1701.331840

Acta Mathematica, 179, (1), 79-103, 1996.9
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 1064 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Newton polyhedron and oscillatory integral operators

D. H. Phong Department of Mathematics, Columbia University E. M. Stein Department of Mathematics, Princeton University

TBD mathscidoc:1701.331841

Acta Mathematica, 179, (1), 105-152, 1996.6
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 816 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Discrete one-dimensional quasi-periodic Schrödinger operators with pure point spectrum

L. H. Eliasson Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.331842

Acta Mathematica, 179, (2), 153-196, 1996.2
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Relative algebraic K-theory and topological cyclic homology

Randy McCarthy Department of Mathematics, University of Illinois

TBD mathscidoc:1701.331843

Acta Mathematica, 179, (2), 197-222, 1996.7
[ Download ] [ 2017-01-08 20:33:29 uploaded by actaadmin ] [ 462 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Relative K-theory and topological cyclic homology

Bjørn Ian Dundas Department of Mathematical Sciences, The Norwegian University of Science and Technology

TBD mathscidoc:1701.331844

Acta Mathematica, 179, (2), 223-242, 1996.7
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 537 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fixed points and circle maps

Ricardo Pérez-Marco C.N.R.S., U.R.A. 1169, Université de Paris-Sud

TBD mathscidoc:1701.331845

Acta Mathematica, 179, (2), 243-294, 1995.7
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Classical area minimizing surfaces with real-analytic boundaries

Brian White Department of Mathematics, Stanford University

TBD mathscidoc:1701.331846

Acta Mathematica, 179, (2), 295-305, 1995.8
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved